Alert archive / West Virginia / Wind Advisories in 2007
Wind Advisory 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this wind advisory at Feb 22, 2007, 3:04 AM EST. It took effect at Feb 22, 2007, 1:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 3:04 AM EST (08:04 UTC)
- In effect from
- Feb 22, 2007, 1:00 PM EST
- Expired
- Feb 23, 2007, 2:29 AM EST
- In force
- 13 hr
- Issued by
- NWS Pittsburgh, PA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPBZ 220804 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 304 AM EST THU FEB 22 2007 MDZ001-WVZ023-041-221615- /O.NEW.KPBZ.WI.Y.0001.070222T1800Z-070223T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 304 AM EST THU FEB 22 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EST FRIDAY. WINDS WILL INCREASE BEHIND A STRONG COLD FRONT THIS AFTERNOON AND CONTINUE TONIGHT. WEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS71 KPBZ 222010 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 310 PM EST THU FEB 22 2007 PAZ030-032-230415- /O.EXA.KPBZ.WI.Y.0001.000000T0000Z-070223T1000Z/ WESTMORELAND-FAYETTE- INCLUDING THE CITIES OF...GREENSBURG...NEW KENSINGTON... JEANNETTE...LATROBE...MONESSEN...UNIONTOWN...CONNELLSVILLE... OHIOPYLE 310 PM EST THU FEB 22 2007 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST FRIDAY. WINDS WILL INCREASE BEHIND A STRONG COLD FRONT THIS AFTERNOON AND CONTINUE TONIGHT. WEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MDZ001-WVZ023-041-230415- /O.CON.KPBZ.WI.Y.0001.000000T0000Z-070223T1000Z/ GARRETT-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...KINGWOOD... TERRA ALTA...PARSONS...DAVIS...THOMAS 310 PM EST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. WINDS WILL INCREASE BEHIND A STRONG COLD FRONT THIS AFTERNOON AND CONTINUE TONIGHT. WEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KPBZ 222347 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 647 PM EST THU FEB 22 2007 MDZ001-PAZ030-032-WVZ023-041-230800- /O.CON.KPBZ.WI.Y.0001.000000T0000Z-070223T1000Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 647 PM EST THU FEB 22 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY. BRISKS WEST WINDS WILL CONTINUE OVERNIGHT BEHIND A STRONG COLD FRONT THAT HAS PUSHED EAST OF THE DISTRICT. WEST WINDS OF 25 TO 35 MPH WITH GUSTS OVER 45 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH GUSTS OVER 45 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS71 KPBZ 230729 NPWPBZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 229 AM EST FRI FEB 23 2007 MDZ001-PAZ030-032-WVZ023-041-230830- /O.CAN.KPBZ.WI.Y.0001.000000T0000Z-070223T1000Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 229 AM EST FRI FEB 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND ADVISORY. WINDS WILL REMAIN GUSTY THIS MORNING BUT GUSTS WILL BE BELOW 45 MPH. WINDS WILL DIMINISH BY AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Feb 22, 2:40 AM EST, 24 minutes earlier.
Area forecast discussion, Feb 22, 2:40 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
240 AM EST THU FEB 22 2007
.SHORT TERM /TODAY THROUGH FRIDAY/...
STRONG COLD FRONT WILL CROSS REGION TODAY WITH TEMPERATURES
FALLING THIS AFTERNOON AFTER REACHING MORNING HIGHS. BULK OF
PRECIPITATION WILL BE BEHIND FRONT WITH A MIX CHANGING TO ALL SNOW
SHOWERS IN THE AFTERNOON AND CONTINUING TONIGHT. 1 TO 2 INCHES
NORTH OF I-80 AND ALONG PA RIDGES TODAY AND TONIGHT WITH 1-3 IN WV
RIDGES AND GARRETT MARYLAND. STRONG WINDS BEHIND FRONT LATER THIS
AFTERNOON AND TONIGHT AND EXPECT ADVISORY CRITERIA HIGHER
ELEVATION WV AND GARRETT MD WITH WIND ADVISORY THIS AFTERNOON AND TONIGHT.
MUCH COLDER TONIGHT AND FRIDAY WITH SNOW SHOWERS ENDING FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
SURFACE HIGH WILL NOT BE MOVING AS QUICKLY EAST SO LOWERED
TEMPERATURES SATURDAY AS APPEARS WARM UP WILL BE DELAYED A BIT.
LARGE STORM IN NATIONS MID SECTION WILL PUSH PRECIPITATION TOWARD
OH VALLEY SATURDAY NIGHT AND SUNDAY. PRECIP TYPE AT THE START
COULD BE A VARIETY BEFORE A CHANGE TO ALL RAIN BY AFTERNOON.
COLDER AIR WITH CHC OF SNOW SHOWERS MONDAY WITH NEAR NORMAL
TEMPERATURES INTO MID WEEK.
&&
.AVIATION /08Z-06Z/...
LOW PRESSURE AREA MOVG SOUTHEAST THROUGH THE CENTRAL GREAT LAKES
WILL PRODUCE A LOWERING OF CIGS AND VSBYS DUE TO SNOW TODAY. SYSTEM
IS FAST MOVG AND WILL BE EAST OF OUR AREA LATER THIS EVENING. VFR
CIGS EARLY THIS MORNING WITH MVFR VSBYS/WDLY SCT IFR IN FG. BCMG
MVFR CIGS AND VFR VSBYS BY MID MORNING. MVFR CIGS AND SCT MVFR/IFR
VSBYS IN -SN/SN BR/FG FROM AFTN ON. FROPA THIS AFTN. SFC WNDS SW
10-20KTS THIS MORNING VEERING TO WNW THIS AFTN WITH FROPA AND WNDS
10-20KTS AND GUSTS TO 25-30KTS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM EST FRIDAY FOR
MDZ001.
OH...NONE.
PA...NONE.
WV...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM EST FRIDAY FOR
WVZ023-041.
&&
10/10/02/Hazardous weather outlook, Feb 21, 3:47 AM EST, 23 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 347 AM EST WED FEB 21 2007 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016- 020>023-029>032-WVZ001>004-012-021>023-041-220900- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER- VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE- FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 347 AM EST WED FEB 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. SATURATED AIR MOVING ACROSS SNOW COVERED GROUND WILL CAUSE AREAS OF DENSE FOG INTO MID MORNING. TRAVELERS SHOULD ALSO BE AWARE OF RUNOFF FROM MELTING SNOW FREEZING ON UNTREATED ROADS THIS MORNING AS TEMPERATURES FALL BACK BELOW FREEZING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 22, 12:14 AM EST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1214 AM EST THU FEB 22 2007 OHZ039>041-048-049-057-058-068-221215- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-MUSKINGUM- GUERNSEY-NOBLE- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...ZANESVILLE...CAMBRIDGE...CALDWELL 1214 AM EST THU FEB 22 2007 ...AREAS OF DENSE FOG THIS MORNING... DENSE FOG WILL CREATE VISIBILITIES BELOW ONE QUARTER MILE AT TIMES THIS MORNING ACROSS PORTIONS OF SOUTHEAST OHIO. TRAVELERS SHOULD USE EXTRA CAUTION AND REDUCE SPEED WHERE VISIBILITY IS LOW.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:16 PM EST | Snow Advisory | PBZ | 16 hr |
Nearby
Wind Advisories in West Virginia, 2007Wind Advisories in Pennsylvania, 2007Wind Advisories in Maryland, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.